“Rédei’s Theorem.” Algebra and Tiling: Homomorphisms in the Service of Geometry, by Sherman K. Stein and Sándor Szabó, 1st ed., vol. 25, Mathematical Association of America, 1994, pp. 155–186, www.jstor.org/stable/10.4169/j.ctt5hh7z6.10. Accessed 1 Aug. 2021.
Stein, S., & Szabó, S. (1994). Rédei’s Theorem. In Algebra and Tiling: Homomorphisms in the Service of Geometry (pp. 155-186). Mathematical Association of America. Retrieved August 1, 2021, from http://www.jstor.org/stable/10.4169/j.ctt5hh7z6.10
Stein, Sherman K., and Sándor Szabó. "Rédei’s Theorem." In Algebra and Tiling: Homomorphisms in the Service of Geometry, 155-86. Mathematical Association of America, 1994. Accessed August 1, 2021. http://www.jstor.org/stable/10.4169/j.ctt5hh7z6.10.
Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.